- CASE FILE
After taking Accutane, I developed severe cramping and experienced a complete loss of libido, now suffering with extensive pain daily.
ABOUT THIS CASE FILE
After increasing my dosage of Accutane, I rapidly experienced a complete loss of libido and extreme groin pain. After a visit to the ER, I quit the Accutane and went on Cipro/Doxycycline. The pain went away and my libido returned. Thinking it was a fluke, I went back on the accutane and my libido once again disappeared with pelvic cramping and groin pain returning. This time, the pain didn't go away after quitting the Accutane for good and I've been on Cipro, Levoquin, Clindomycin, Backdrum, Doxycycline and more. I also now have cramping in my wrists, legs, feet, hands and toes. I often feel very hot and overheated. My muscles also feel very stiff and any amount of exercise makes me feel extremely weak. I have had CT scans and MRIs of my spine, pelvis, legs, lower-back and brain, which all returned completely normal. There is no swelling of my prostate and urologists ruled out prostatitis. Extensive blood work also ruled out any vitamin or hormone deficiencies as well as things such as HIV, Cancer, Rheumatoid problems etc... Any answers or ideas would be appreciated.